# SDR DALA2023092507862

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GENERATION FLOOR PANEL  FLOOR PANELS WERE FABRICATED AND REPLACED PER DWG 9952521 REV BB, DWG 9956320 REV G, DWG 9956336 REV G AND B717-200 SRM 51-20-05-0G. (LP #2984188)
